# SDR AWXA200200097

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 49,754 hours, 31,139 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 95118H7136
- Condition: Cracked
- Location: Cockpit
- Part time: 19,401 hours, 12,169 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEG - DIVERSION - FLT 592 - O - EN ROUTE FROM GEG TO PHX AT FL 330 CABIN PRESSURE DIFFERENTIAL OF 7.8 PSI CAPTAINS WINDSHIELD OUTER PANE SHATTERED.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED SAFELY TO BOI.  MAINTENANCE ARRIVED AT BOI FROM PHX AND REPLACED THE CAPTAINS WINDSHIELD IAW T/C R1B56001.  AS A PRECAUTION THE CAPTAINS NR 1 WINDOW HEAT CONTROL UNIT WAS ALSO REPLACED.  WINDOW HEAT CONTROL UNIT,  PACIFIC ELECTRO, P/N: 83000-05602, S/N: 2421.
